Jump to content

Medicines For Pots


Recommended Posts

OK, my doctor gives me zoloft 50mg and clonazapam 1mg for night leg cramps. I had to get on his back to give me midodrine(SP?) when I was getting so dizzy when he changed me from paxil to zoloft. He doesn't really want to give me midrodrine. I have taken it for 8 yrs without a problem and now that I moved to this state and these doctors they do not want me to have that. And I use to use lorazsepam for tremors and sensory overload and he won't give me that. He says that drug hasn't been tested enough. Well, for 8 years it was great for me.

I can not take flornif or beta blockers because they bring on pots for me.

What medicines do you all use and what are they particularily for. Maybe i can talk to my doctor about something more.

thanks

Link to comment
Share on other sites

Hello Heidi!

I used to take midodrine for migraines however it did absolutly nothing for me so they took me off of it, however I dont recall having any bad side affects.

The meds im on now would be nortriptyline for pain at night so i can sleep, metoprolol for my BB which you said you cant take, and then I take iron for RLS. I dont know that this would be of any help to you other than possibly the nortriptyline possibly you night problems but i dont know that it would get rid of the cramps, maybe just help you sleep through them???

Sorry i wasnt much of a help :) Hang in there, best of luck!!

Mary

Link to comment
Share on other sites

mary -

just to clarify, i'm guessing that you took MIDRIN for migraines rather than midodrine. midodrine is a vasoconstrictor that can help with hypotension, orthostatic intolerance, etc. while some people do have more headaches when their orthostatic issues are worse, in general midodrine isn't something that would be used to directly treat headaches.

heidi -

you may want to peruse the "what helps" section on the DINET website as it lists many options for treatment/ medications & the reasons why. it even references studies for many of them which might be helpful to a doctor if s/he is willing to work with you.

hope this helps,

:) melissa

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...